Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diagnosed with staph in nose. Pimple in nose drain. Blister on shin. Meaning?

I have in the past a been in my nose as well as a spot on my leg many years ago. I believe cently I have acquired this again in my nose and had a big pimple thing in my nose drain yellow pus Then it returned very close to the same spot. I now have a small hole in my nose where the first one was. It seems ago have left a hole. My nine year old son has asthma and eczema his allergies are horrible right now and he just showed me a blister on his seems we are contagious. What do you think?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
there can be heredity effect but thse are not contageous
i think you are having skin alergy and sinusitis which cause symptompslike you have stated
and your child started to have asthma and skin problems
so both are suffering from allergy
get diagnsed his allergy from allergy doctor and get rx for that
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor